# SDR SWAA2023061250942

- Difficulty date: May 22, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W TRAILING EDGE DEFLECTION CONTOL PANEL LOWER SUPPORT ANGLE CRACKED AT OUTBD END<[01] REMOVED AND REPLACED WITH NEW ANGLE SUPPORT AT R/W T/E STRUCTURE AT DEFLECTION CONTROL RIB AS PER SRM 51-40-02-0G-0; SRM 51-40-05.;[02] VERIFIED STEP 1
